Regularized traces of differential operators: the Lidskiǐ–Sadovnichiǐ method
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 490-497
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a6,
author = {A. S. Pechentsov},
title = {Regularized traces of differential operators: the {Lidskiǐ{\textendash}Sadovnichiǐ} method},
journal = {Differencialʹnye uravneni\^a},
pages = {490--497},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a6/}
}
A. S. Pechentsov. Regularized traces of differential operators: the Lidskiǐ–Sadovnichiǐ method. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 490-497. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a6/